Whether you lose hair or not will depend on whether you will experience this side effect.
Alopecia is a side effect seen in people taking Diovan.
I started taken Diovan in 2005 160/25 HCt. at first I was taken 80mg, that never worked, even now my blood pressure is still not stable, so I decided I am going to have doctor to ween me off, and change my diet and exercise and do meditation which mean, time out for myself at least 3 or more times a day hearing no noise or distraction, ride my bike and give the rest to the Lord in prayer. I notice thinning of my hair, bald spots trying to appear, If I feel sleepie and don't sleep, then I get energy to stay woke even sometimes a hold day. In the begining I got pass the dry month, headache, dizzieness and other affects I didn't experience The Doc gave me 320 Diovan it almost kill me, my heart beat uncontrolable and so fast, it began to hurt, I prayed about it never took another one, If God didn't stop my heart from beating and hurting I would have went to emergency. (From Peaches)
- Diovan Information for Consumers
- Diovan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diovan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jun 2009 • 1 answer
Hyzaar - I experienced hair loss on losartan hctz 100/25 mg and I have lost alot of hair and my hair
Posted 29 Oct 2011 • 2 answers
Posted 22 Mar 2014 • 1 answer
Posted 24 Nov 2015 • 1 answer
Posted 21 Oct 2016 • 1 answer